# SDR 09082005F

- Difficulty date: September 6, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N220CJ
- Make and model: Beech 1900D
- Aircraft serial: UE20
- Aircraft time: 17,722 hours, 28,159 cycles
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

RT POWER LEVER HAS 1 FULL KNOB SPLIT ABOVE LT KNOB.  RERIGGED RT ENGINE.
